1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Pregabalin (Lyrica) possible side effects

Discussion in 'Other Health Conditions and Diabetes' started by LindiePops, Mar 27, 2019.

  1. LindiePops

    LindiePops Type 2 · Well-Known Member

    Messages:
    61
    Likes Received:
    1,031
    Trophy Points:
    148
    Hi folks, my doctor prescribed me a 25mg daily dose of Pregabalin (for Peripheral Neuropathy) which I have taken for 3 weeks with no issues whatsoever. He then upped my dosage to 50mg daily and this is just my third day on the increased dosage. However, I woke up this morning with a buzzing noise in my left ear which still hasn't stopped (a bit like when you go to a concert and have been listening to loud speakers for a couple of hours). Have also noticed when people speak to me and their voice hits a certain level, its like the buzzing changes briefly to a whistling sound.

    I have googled this medication and some people say they have experienced Tinnitus and/or hearing loss and seem to blame this drug. I just wondered if anyone else on the forum has had the same issue that I seem to be having on this drug?

    Thanks
     
  2. kitedoc

    kitedoc Type 1 · Well-Known Member

    Messages:
    4,788
    Likes Received:
    3,337
    Trophy Points:
    198
    Probably best to see your doctor @LindiePops to be sure !!
     
  3. LindiePops

    LindiePops Type 2 · Well-Known Member

    Messages:
    61
    Likes Received:
    1,031
    Trophy Points:
    148
    Think it may be heading that way kitedoc. Put myself back down to the one tablet a day yesterday just in case. My left ear and jaw are a bit sore today so am thinking it may just be a wee bit of an ear infection. I work on phones all day which probably hasn't helped but at least I'm on leave till next week so will avoid those. Thanks for taking the time to read and reply to my post
     
    • Friendly Friendly x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook